# SDR AALA20171205005

- Difficulty date: December 4, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 76,112 hours, 12,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT SEAT 7A. REPLACED EMERGENCY ESCAPE PATH LIGHT PER AAMM 33-60-98. OPERATIONAL CHECKED GOOD.
